# SDR F3LA202411040161

- Difficulty date: October 21, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N350FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08857
- Aircraft time: 17,715 hours, 8,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE/PEMCO N/R 15700.0369 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. RH AFT SHEAR PLATE IS CRACKED.   REMOVED AND INSTALLED RH AFT SHEAR PLATE IAW A320 SRM 51-72-11-911-001. MX ACTION IS ACCEPTABLE.
